Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Galois theory for noncommutative rings and normal bases


Author: H. F. Kreimer
Journal: Trans. Amer. Math. Soc. 127 (1967), 42-49
MSC: Primary 16.70
DOI: https://doi.org/10.1090/S0002-9947-1967-0215884-5
MathSciNet review: 0215884
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and D. Buchsbaum, Maximal orders, Trans. Amer. Math. Soc. 97 (1960), 1-24. MR 0117252 (22:8034)
  • [2] N. Bourbaki, Éléments de mathématique. Fascicule XXIII. Algèbre, Chapitre 8, Modules et anneaux semi-simples, Actualités Sci. Indust. No. 1261, Hermann, Paris, 1958. MR 0172888 (30:3104)
  • [3] S. U. Chase, D. K. Harrison and Alex Rosenberg, Galois theory and cohomology of commutative rings, Mem. Amer. Math. Soc. No. 52 (1965), pp. 15-33. MR 0195922 (33:4118)
  • [4] N. Jacobson, Structure of rings, Colloq. Publ., Vol. 37, Amer. Math. Soc., Providence, R. I., 1964. MR 0222106 (36:5158)
  • [5] H. F. Kreimer, A Galois theory for noncommutative rings, Trans. Amer. Math. Soc. 127 (1967), 29-41. MR 0215883 (35:6718)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.70

Retrieve articles in all journals with MSC: 16.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0215884-5
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society